MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,SHOULDER,BEACH CHAIR,ST,5/CS

Medline Industries, LP MEDLINE; DRAPE,SHOULDER,BEACH CHAIR,ST,5/CS
Catalog Number DYNJP8412
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that upon opening the shoulder drape and applying to case there was a big slit in it; no picture available as the drape did touch the patient.No sample was returned for investigation, and complaint history and nonconformance trending for this product and this customer for the past six months were reviewed with no additional complaints.Without the sample, medline was unable to confirm the reported issue, and the cause was unconfirmed/sample required to determine cause.If the sample becomes available, the complaint will be reopened, and the division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "upon opening drape and applying to case, there was a big slit in it.".

Brand Name
MEDLINE
Common Device Name
DRAPE,SHOULDER,BEACH CHAIR,ST,5/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50752721
Report Number1417592-2026-38994
Device Sequence Number9241507
Product Code PUI
UDI-Device Identifier40080196740841
UDI-Public40080196740841
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP8412
Device Lot Number39922040120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown